Alert archive / Colorado / Wind Advisories in 2007
Wind Advisory 4, NWS Grand Junction, CO
NWS Grand Junction, CO issued this wind advisory at Apr 17, 2007, 3:25 PM MDT for 18 counties in Colorado; 4 counties in Utah. It took effect at Apr 18, 2007, 11:00 AM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2007, 3:25 PM MDT (21:25 UTC)
- In effect from
- Apr 18, 2007, 11:00 AM MDT
- Expired
- Apr 18, 2007, 9:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Grand Junction, CO
All 22 counties
Archuleta County, CO, Delta County, CO, Dolores County, CO, Eagle County, CO, Garfield County, CO, Gunnison County, CO, Hinsdale County, CO, La Plata County, CO, Mesa County, CO, Moffat County, CO, Montezuma County, CO, Montrose County, CO, Ouray County, CO, Pitkin County, CO, Rio Blanco County, CO, Routt County, CO, San Juan County, CO, San Miguel County, CO, Daggett County, UT, Grand County, UT, San Juan County, UT, Uintah County, UT
The radar
The Grand Junction radar (KGJX), 32 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KGJT 172125 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 325 PM MDT TUE APR 17 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MDT WEDNESDAY FOR EXTREME EASTERN UTAH AND MOST OF WESTERN COLORADO... .A VIGOROUS UPPER TROUGH AND COLD FRONT WILL BE MOVING INTO THE REGION FROM THE WEST ON WEDNESDAY. THE PRESSURE GRADIENT ASSOCIATED WITH THIS WEATHER SYSTEM WILL GENERATE STRONG WINDS ACROSS MUCH OF THE REGION ON WEDNESDAY...INCLUDING EXTREME EASTERN UTAH AND WESTERN COLORADO. COZ003-009-013-017>019-UTZ023-025-028-180530- /O.NEW.KGJT.WI.Y.0004.070418T1700Z-070419T0000Z/ ROAN AND TAVAPUTS PLATEAUS-GRAND AND BATTLEMENT MESAS-FLATTOPS- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE- NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS- EASTERN UINTA MOUNTAINS-TAVAPUTS PLATEAU- LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITIES OF...RIO BLANCO...SKYWAY...BUFORD... TRAPPERS LAKE...RIDGWAY...GLADE PARK...OURAY...TELLURIDE... LAKE CITY...SILVERTON...RICO...HESPERUS...MANILA...DUTCH JOHN... MONTICELLO AND VICINITY 325 PM MDT TUE APR 17 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MDT WEDNESDAY. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 50 TO 70 MPH WILL DEVELOP ON WEDNESDAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PLEASE USE EXTRA CAUTION. $$ COZ001-002-006>008-011-020>022-UTZ022-024-027-029-180530- /O.NEW.KGJT.WI.Y.0004.070418T1700Z-070419T0000Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SOUTHEAST UTAH-EASTERN UINTA BASIN-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...GATEWAY...NUCLA... CORTEZ...DOVE CREEK...MANCOS...DURANGO...BAYFIELD...IGNACIO... BLANDING...BLUFF...MEXICAN HAT...VERNAL...JENSEN...BALLARD... MOAB...CASTLE VALLEY...THOMPSON SPRINGS 325 PM MDT TUE APR 17 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MDT WEDNESDAY. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 55 MPH WILL DEVELOP ON WEDNESDAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PLEASE USE EXTRA CAUTION. $$ PRINGLE
6 follow-up statements
000 WWUS75 KGJT 180501 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1101 PM MDT TUE APR 17 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MDT WEDNESDAY FOR EXTREME EASTERN UTAH AND MOST OF WESTERN COLORADO... .A VIGOROUS UPPER TROUGH AND COLD FRONT WILL BE MOVING INTO THE REGION FROM THE WEST ON WEDNESDAY. THE PRESSURE GRADIENT ASSOCIATED WITH THIS WEATHER SYSTEM WILL GENERATE STRONG WINDS ACROSS MUCH OF THE REGION ON WEDNESDAY...INCLUDING EXTREME EASTERN UTAH AND WESTERN COLORADO. COZ003-009-013-017>019-UTZ023-025-028-181315- /O.CON.KGJT.WI.Y.0004.070418T1700Z-070419T0000Z/ ROAN AND TAVAPUTS PLATEAUS-GRAND AND BATTLEMENT MESAS-FLATTOPS- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE- NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS- EASTERN UINTA MOUNTAINS-TAVAPUTS PLATEAU- LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITIES OF...RIO BLANCO...SKYWAY...BUFORD... TRAPPERS LAKE...RIDGWAY...GLADE PARK...OURAY...TELLURIDE... LAKE CITY...SILVERTON...RICO...HESPERUS...MANILA...DUTCH JOHN... MONTICELLO AND VICINITY 1101 PM MDT TUE APR 17 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MDT WEDNESDAY. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 50 TO 70 MPH WILL DEVELOP ON WEDNESDAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PLEASE USE EXTRA CAUTION. $$ COZ001-002-006>008-011-020>022-UTZ022-024-027-029-181315- /O.CON.KGJT.WI.Y.0004.070418T1700Z-070419T0000Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SOUTHEAST UTAH-EASTERN UINTA BASIN-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...GATEWAY...NUCLA... CORTEZ...DOVE CREEK...MANCOS...DURANGO...BAYFIELD...IGNACIO... BLANDING...BLUFF...MEXICAN HAT...VERNAL...JENSEN...BALLARD... MOAB...CASTLE VALLEY...THOMPSON SPRINGS 1101 PM MDT TUE APR 17 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MDT WEDNESDAY. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH WILL DEVELOP ON WEDNESDAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PLEASE USE EXTRA CAUTION. $$
000 WWUS75 KGJT 180959 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 359 AM MDT WED APR 18 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MDT TODAY FOR EXTREME EASTERN UTAH AND MOST OF WESTERN COLORADO... .A VIGOROUS UPPER TROUGH AND COLD FRONT WILL BE MOVING INTO THE REGION FROM THE WEST TODAY. THE PRESSURE GRADIENT ASSOCIATED WITH THIS WEATHER SYSTEM WILL GENERATE STRONG SOUTHWEST WINDS ACROSS EASTERN UTAH AND WESTERN COLORADO. COZ003-009-013-017>019-UTZ023-025-028-181800- /O.EXT.KGJT.WI.Y.0004.070418T1700Z-070419T0200Z/ ROAN AND TAVAPUTS PLATEAUS-GRAND AND BATTLEMENT MESAS-FLATTOPS- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE- NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS- EASTERN UINTA MOUNTAINS-TAVAPUTS PLATEAU- LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITIES OF...RIO BLANCO...SKYWAY...BUFORD... TRAPPERS LAKE...RIDGWAY...GLADE PARK...OURAY...TELLURIDE... LAKE CITY...SILVERTON...RICO...HESPERUS...MANILA...DUTCH JOHN... MONTICELLO AND VICINITY 359 AM MDT WED APR 18 2007 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 50 TO 70 MPH WILL DEVELOP TODAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PLEASE USE EXTRA CAUTION. $$ COZ001-002-006>008-011-020>022-UTZ022-024-027-029-181800- /O.EXT.KGJT.WI.Y.0004.070418T1700Z-070419T0200Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SOUTHEAST UTAH-EASTERN UINTA BASIN-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...GATEWAY...NUCLA... CORTEZ...DOVE CREEK...MANCOS...DURANGO...BAYFIELD...IGNACIO... BLANDING...BLUFF...MEXICAN HAT...VERNAL...JENSEN...BALLARD... MOAB...CASTLE VALLEY...THOMPSON SPRINGS 359 AM MDT WED APR 18 2007 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH WILL DEVELOP TODAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PLEASE USE EXTRA CAUTION. $$
000 WWUS75 KGJT 181348 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 748 AM MDT WED APR 18 2007 ...VERY WINDY CONDITIONS IN STORE FOR EASTERN UTAH AND WESTERN COLORADO TODAY... .A VIGOROUS UPPER TROUGH AND COLD FRONT WILL BE MOVING INTO THE REGION FROM THE WEST TODAY. THE PRESSURE GRADIENT ASSOCIATED WITH THIS WEATHER SYSTEM WILL GENERATE STRONG SOUTHWEST WINDS ACROSS EASTERN UTAH AND WESTERN COLORADO. COZ003-009-013-017>019-UTZ023-025-028-190200- /O.CON.KGJT.WI.Y.0004.070418T1700Z-070419T0200Z/ ROAN AND TAVAPUTS PLATEAUS-GRAND AND BATTLEMENT MESAS-FLATTOPS- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE- NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS- EASTERN UINTA MOUNTAINS-TAVAPUTS PLATEAU- LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITIES OF...RIO BLANCO...SKYWAY...BUFORD... TRAPPERS LAKE...RIDGWAY...GLADE PARK...OURAY...TELLURIDE... LAKE CITY...SILVERTON...RICO...HESPERUS...MANILA...DUTCH JOHN... MONTICELLO AND VICINITY 748 AM MDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. THIS ADVISORY INCLUDES THE EASTERN UINTA...THE LA SAL AND ABAJO MOUNTAINS OF EASTERN UTAH AND ALL MOUNTAINS OF WESTERN COLORADO WEST OF A LINE FROM STEAMBOAT SPRINGS TO GUNNISON. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 50 TO 70 MPH WILL DEVELOP TODAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PLEASE USE EXTRA CAUTION. $$ COZ001-002-006>008-011-020>022-UTZ022-024-027-029-190200- /O.CON.KGJT.WI.Y.0004.070418T1700Z-070419T0200Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SOUTHEAST UTAH-EASTERN UINTA BASIN-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...GATEWAY...NUCLA... CORTEZ...DOVE CREEK...MANCOS...DURANGO...BAYFIELD...IGNACIO... BLANDING...BLUFF...MEXICAN HAT...VERNAL...JENSEN...BALLARD... MOAB...CASTLE VALLEY...THOMPSON SPRINGS 748 AM MDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. THIS ADVISORY INCLUDES ALL VALLEY LOCATIONS OF EASTERN UTAH AND WESTERN COLORADO. SOME CITIES IN THE ADVISORY ACROSS EASTERN UTAH INCLUDE...VERNAL...MOAB AND BLANDING...AND IN WESTERN COLORADO...CRAIG...GRAND JUNCTION...RIFLE...DELTA...MONTROSE... CORTEZ AND DURANGO. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH WILL DEVELOP TODAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PLEASE USE EXTRA CAUTION. $$ TGJT
000 WWUS75 KGJT 182052 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 252 PM MDT WED APR 18 2007 ...VERY WINDY CONDITIONS IN STORE FOR EASTERN UTAH AND WESTERN COLORADO THROUGH EARLY THIS EVENING... .A VIGOROUS UPPER TROUGH AND COLD FRONT WILL MOVE THROUGH THE REGION THIS EVENING. THE PRESSURE GRADIENT ASSOCIATED WITH THIS WEATHER SYSTEM WILL GENERATE STRONG SOUTHWEST WINDS ACROSS EASTERN UTAH AND WESTERN COLORADO. COZ003-009-013-017>019-UTZ023-025-028-190200- /O.CON.KGJT.WI.Y.0004.000000T0000Z-070419T0200Z/ ROAN AND TAVAPUTS PLATEAUS-GRAND AND BATTLEMENT MESAS-FLATTOPS- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE- NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS- EASTERN UINTA MOUNTAINS-TAVAPUTS PLATEAU- LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITIES OF...RIO BLANCO...SKYWAY...BUFORD... TRAPPERS LAKE...RIDGWAY...GLADE PARK...OURAY...TELLURIDE... LAKE CITY...SILVERTON...RICO...HESPERUS...MANILA...DUTCH JOHN... MONTICELLO AND VICINITY 252 PM MDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS ADVISORY INCLUDES THE EASTERN UINTA...THE LA SAL AND ABAJO MOUNTAINS OF EASTERN UTAH AND ALL MOUNTAINS OF WESTERN COLORADO WEST OF A LINE FROM STEAMBOAT SPRINGS TO GUNNISON. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 50 TO 70 MPH WILL CONTINUE THROUGH EARLY THIS EVENING. WINDS WILL DIMINISH SHORTLY AFTER A STRONG COLD FRONT PASSES THROUGH THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PLEASE USE EXTRA CAUTION. $$ COZ001-002-006>008-011-020>022-UTZ022-024-027-029-190200- /O.CON.KGJT.WI.Y.0004.000000T0000Z-070419T0200Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SOUTHEAST UTAH-EASTERN UINTA BASIN-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...GATEWAY...NUCLA... CORTEZ...DOVE CREEK...MANCOS...DURANGO...BAYFIELD...IGNACIO... BLANDING...BLUFF...MEXICAN HAT...VERNAL...JENSEN...BALLARD... MOAB...CASTLE VALLEY...THOMPSON SPRINGS 252 PM MDT WED APR 18 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS ADVISORY INCLUDES ALL VALLEY LOCATIONS OF EASTERN UTAH AND WESTERN COLORADO. SOME CITIES IN THE ADVISORY ACROSS EASTERN UTAH INCLUDE...VERNAL...MOAB AND BLANDING...AND IN WESTERN COLORADO... CRAIG...GRAND JUNCTION...RIFLE...DELTA...MONTROSE... CORTEZ AND DURANGO. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH WILL CONTINUE THROUGH EARLY EVENING. WINDS WILL DIMINISH SHORTLY AFTER A STRONG COLD FRONT PASSES THROUGH THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PLEASE USE EXTRA CAUTION. $$ TGJT
000 WWUS75 KGJT 190154 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 753 PM MDT WED APR 18 2007 ...VERY WINDY CONDITIONS TO CONTINUE FOR EASTERN UTAH AND WESTERN COLORADO THROUGH 9 PM MDT... .A VIGOROUS UPPER TROUGH AND COLD FRONT MOVING ACROSS THE REGION THIS EVENING WILL CONTINUE TO IMPACT EASTERN UTAH AND WESTERN COLORADO WITH STRONG SOUTHWEST WINDS AHEAD OF COLD FRONT AND WEST TO NORTHWEST WINDS BEHIND THE FRONT. COZ003-009-013-017>019-UTZ023-025-028-190300- /O.EXT.KGJT.WI.Y.0004.000000T0000Z-070419T0300Z/ ROAN AND TAVAPUTS PLATEAUS-GRAND AND BATTLEMENT MESAS-FLATTOPS- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE- NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS- EASTERN UINTA MOUNTAINS-TAVAPUTS PLATEAU- LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITIES OF...RIO BLANCO...SKYWAY...BUFORD... TRAPPERS LAKE...RIDGWAY...GLADE PARK...OURAY...TELLURIDE... LAKE CITY...SILVERTON...RICO...HESPERUS...MANILA...DUTCH JOHN... MONTICELLO AND VICINITY 753 PM MDT WED APR 18 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. THIS ADVISORY INCLUDES THE EASTERN UINTA...THE LA SAL AND ABAJO MOUNTAINS OF EASTERN UTAH AND ALL MOUNTAINS OF WESTERN COLORADO WEST OF A LINE FROM STEAMBOAT SPRINGS TO GUNNISON. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 50 TO 70 MPH WILL CONTINUE THROUGH MID EVENING. WINDS WILL TURN TO THE WEST BEHIND THE STRONG COLD FRONT AND DECREASE LATER THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PLEASE USE EXTRA CAUTION. $$ COZ001-002-006>008-011-020>022-UTZ022-024-027-029-190300- /O.EXT.KGJT.WI.Y.0004.000000T0000Z-070419T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SOUTHEAST UTAH-EASTERN UINTA BASIN-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...GATEWAY...NUCLA... CORTEZ...DOVE CREEK...MANCOS...DURANGO...BAYFIELD...IGNACIO... BLANDING...BLUFF...MEXICAN HAT...VERNAL...JENSEN...BALLARD... MOAB...CASTLE VALLEY...THOMPSON SPRINGS 753 PM MDT WED APR 18 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING. THIS ADVISORY INCLUDES ALL VALLEY LOCATIONS OF EASTERN UTAH AND MOST VALLEYS OF WESTERN COLORADO. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH WILL CONTINUE THROUGH MID EVENING. WINDS WILL TURN TO THE WEST BEHIND THE STRONG COLD FRONT AND DIMINISH LATER THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PLEASE USE EXTRA CAUTION. $$
000 WWUS75 KGJT 190255 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 855 PM MDT WED APR 18 2007 COZ003-009-013-017>019-UTZ023-025-028-190400- /O.EXP.KGJT.WI.Y.0004.000000T0000Z-070419T0300Z/ ROAN AND TAVAPUTS PLATEAUS-GRAND AND BATTLEMENT MESAS-FLATTOPS- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE- NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS- EASTERN UINTA MOUNTAINS-TAVAPUTS PLATEAU- LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITIES OF...RIO BLANCO...SKYWAY...BUFORD... TRAPPERS LAKE...RIDGWAY...GLADE PARK...OURAY...TELLURIDE... LAKE CITY...SILVERTON...RICO...HESPERUS...MANILA...DUTCH JOHN... MONTICELLO AND VICINITY 855 PM MDT WED APR 18 2007 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING. ALTHOUGH BREEZY CONDITIONS WILL CONTINUE TONIGHT...WINDS OVER THE MOUNTAINS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA FOR THE REST OF THE NIGHT. $$ COZ001-002-006>008-011-020>022-UTZ022-024-027-029-190400- /O.EXP.KGJT.WI.Y.0004.000000T0000Z-070419T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-GRAND VALLEY- DEBEQUE TO SILT CORRIDOR-CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SOUTHEAST UTAH-EASTERN UINTA BASIN-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...GRAND JUNCTION...FRUITA...PALISADE...RIFLE...SILT... PARACHUTE...MESA...GLENWOOD SPRINGS...EAGLE...CARBONDALE... CEDAREDGE...DELTA...HOTCHKISS...MONTROSE...GATEWAY...NUCLA... CORTEZ...DOVE CREEK...MANCOS...DURANGO...BAYFIELD...IGNACIO... BLANDING...BLUFF...MEXICAN HAT...VERNAL...JENSEN...BALLARD... MOAB...CASTLE VALLEY...THOMPSON SPRINGS 855 PM MDT WED APR 18 2007 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING. ALTHOUGH BREEZY CONDITIONS WILL CONTINUE TONIGHT...THE WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA FOR THE REST OF THE NIGHT. $$ PRINGLE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Apr 17, 3:10 PM MDT, 15 minutes earlier.
Area forecast discussion, Apr 17, 3:10 PM MDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND JUNCTION CO 310 PM MDT TUE APR 17 2007 ...WINDY ADVISORY WEDNESDAY MOST ZONES... .SHORT TERM (TONIGHT THROUGH THURSDAY)... LINGERING MOISTURE MAINLY OVER CO PORTION OF OUR CWA SHOWING SIGNS OF THINNING AS IT HAS TAKEN ON A MORE CONVECTIVE NATURE THIS AFTERNOON. EXPECT RADICAL CLEARING MOST ZONES WITHIN A FEW HOURS AFTER SUNSET WITH CONVECTION GOING AWAY AND DRIER AIR SPREADING IN. ENHANCED DRAINAGE WINDS EXPECTED TONIGHT IN MANY ZONES...THEN STRONG WINDS DEVELOPING ON TUESDAY IN RESPONSE TO TIGHT PRESSURE GRADIENT. WIND ADVISORY ISSUED WITH THIS FORECAST PACKAGE FOR TOMORROW FOR ALL ZONES IN OUR CWA...EXCEPT FOR MOST EXTREME EASTERN ZONES OF OUR CWA WHERE GRADIENT NOT LIKELY TO BE STRONG ENOUGH TO PRODUCE MORE THAN LOCALIZED ADVISORY CRITERIA WIND SPEEDS. PRECIP WITH THIS NEXT SYSTEM EXPECTED TO MAINLY IMPACT NORTHERN ZONES...DECREASING CHANCES FURTHER SOUTH. MAY BE ENOUGH SNOWFALL WEDNESDAY NIGHT IN FAVORABLE OROGRAPHIC FLOW AND DYNAMIC LIFT TO PRODUCE ADVISORY CRITERIA AMOUNTS FOR SOME NORTHERN MOUNTAINS...MAINLY ELKHEAD AND PARK MOUNTAINS...AND PERHAPS ALSO THE FLATTOPS. WILL SEE HOW THIS SYSTEM HOLDS TOGETHER AND LET LATER SHIFT MAKE THE DECISION. SHOULD BE COLD ENOUGH FOR SNOW AT ALL MOUNTAIN ELEVATIONS BEHIND THE COLD FRONT. NEXT SYSTEM ALSO NOT LIKELY TO HANG AROUND VERY LONG...AS A SUBSEQUENT SHORT WAVE TROUGH WILL BE FOLLOWING RATHER CLOSELY. SO EXPECT FAIRLY RAPID CLEARING BY THURSDAY AFTERNOON IN MOST ZONES. MUCH COLDER AIR EXPECTED WITH THE NEXT SYSTEM...DROPPING 12 TO 14 DEGREES C AT H7 ACROSS OUR CWA WITHIN AN 18 HOUR PERIOD BEHIND THE COLD FRONT. MAX TEMPS ON THURSDAY IN OUR CWA SHOULD BE 12 TO 20 DEGREES F COLDER ON THURSDAY THAN WEDNESDAY...DEPENDING ON THE ZONE. WEDNESDAY NIGHT WILL BE NOTICEABLY COLDER THAN TONIGHT...BUT WILL PROBABLY HAVE TO WAIT ANOTHER NIGHT BEFORE BEING TOO CONCERNED ABOUT FREEZING TEMPERATURES IN AGRICULTURALLY SENSITIVE AREAS. .LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)... THURSDAY WILL FIND THE CWFA IN BETWEEN SYSTEM...WITH THE UPPER LEVEL FLOW BECOMING MORE SOUTHWESTERLY ON FRIDAY. TEMPERATURES WILL BE A LITTLE WARMER DURING THESE TWO DAYS AHEAD OF THE NEXT LOW PRESSURE SYSTEM. AGREE WITH THE PREVIOUS DISCUSSION CONCERNING THE ARRIVAL OF THIS SYSTEM. THE GFS CONTINUES BE A LITTLE FASTER THAN THE EC...AND FORECASTS MORE OF A FRIDAY NIGHT EVENT. HOWEVER WITH THE UNCERTAINTY OF TIMING I WILL CONTINUE TO GO WITH THE CURRENT PACKAGE WHICH DEPICTS THIS AS MORE AS A SATURDAY EVENT. THE PATTERN WILL REMAIN QUITE PROGRESSIVE INTO NEXT WEEK WITH YET ANOTHER SYSTEM AFFECTING THE AREA BY MONDAY NIGHT. && .GJT WATCHES/WARNINGS/ADVISORIES... .CO...WIND ADVISORY WEDNESDAY 11 AM TO 6 PM MDT COZ001-002-003- 006>009-011-013-017>022 .UT...WIND ADVISORY WEDNESDAY 11 AM TO 6 PM MDT UTZ022>025-027>029 JRP/BA
Hazardous weather outlook, Apr 17, 5:45 AM MDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 545 AM MDT TUE APR 17 2007 COZ001>014-017>023-UTZ022>025-027>029-181145- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 545 AM MDT TUE APR 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL OCCUR THIS AFTERNOON...MAINLY OVER WESTERN COLORADO. DANGEROUS LIGHTNING WILL ACCOMPANY THE THUNDERSTORMS. PEA SIZE HAIL AND GUSTY WINDS MAY ACCOMPANY A FEW STORMS AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG SOUTHWEST WINDS WILL DEVELOP WEDNESDAY...POTENTIALLY MAKING HIGH PROFILE VEHICLES DIFFICULT TO DRIVE...AND ANY PRESCRIBED BURNS DIFFICULT TO CONTROL. SUSTAINED WIND SPEEDS WILL REACH 20 TO 30 MPH ACROSS MUCH OF THE AREA WITH GUSTS OF 40 TO 50 MPH. THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON...ACCOMPANIED BY LIGHTING AND STRONG GUSTY WINDS. SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE ACROSS THE NORTHERN MOUNTAINS OF WESTERN COLORADO WEDNESDAY NIGHT. LIGHT SNOW SHOWERS ARE EXPECTED ACROSS THE CENTRAL AND NORTHERN MOUNTAINS OF WESTERN COLORADO THURSDAY. THE CHANCE FOR MOUNTAIN SNOW WILL AGAIN DEVELOP LATE FRIDAY NIGHT WITH PERIODS OF UNSETTLED WEATHER THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 9:03 AM MDT | Severe Thunderstorm Warning | GJT | Archuleta, Delta, Dolores, Eagle, Garfield, Gunnison and 12 more | 42 min |
Nearby
Wind Advisories in Colorado, 2007Wind Advisories in Utah, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.